# SDR USAA070095

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 54,377 hours, 54,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 351-360 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CRACKED, BS 351-360 S-16L.  FAB'S PARTS PER SRM 53-10-04, DEFECT SIZE: .250".
